MathSciNet Relay Station
MathSciNet bibliographic data
MR738249 12H20 (13N05)
Denef, J.; Lipshitz, L. Power series solutions of algebraic differential equations. Math. Ann. 267 (1984), no. 2, 213–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement